Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The roots of polynomials which satisfy certain linear differential equations of the second order


Author: Maxime Bôcher
Journal: Bull. Amer. Math. Soc. 4 (1898), 256-258
DOI: https://doi.org/10.1090/S0002-9904-1898-00485-8
MathSciNet review: 1557593
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1898-00485-8